# SDR DL76S070272

- Difficulty date: March 25, 2007
- Submitted: March 30, 2007
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 60,174 hours, 28,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32621
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 1197+99 AND BL0.  CUT OUT CRACK AND INSTALLED REPAIR DOUBLER AND TRIPLER.
